American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 3, Issue 6

Open AccessArticle
Boundary Layer Stagnation-Point Flow of Second Grade Fluid over an Exponentially Stretching Sheet
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 211-219. DOI: 10.12691/ajams-3-6-1
Pub. Date: October 29, 2015Views: 8267Downloads: 6648Citations: 6
Open AccessArticle
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 30, 2015Views: 8599Downloads: 5999
Open AccessArticle
A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 226-232. DOI: 10.12691/ajams-3-6-3
Pub. Date: November 06, 2015Views: 4290Downloads: 2920
Open AccessArticle
Asymptotic Solutions of Fifth Order More Critically Damped Nonlinear Systems in the Case of Four Repeated Roots
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 233-242. DOI: 10.12691/ajams-3-6-4
Pub. Date: November 16, 2015Views: 4559Downloads: 3415
Open AccessArticle
Modification of the Sandwich Estimator in Generalized Estimating Equations with Correlated Binary Outcomes in Rare Event and Small Sample Settings
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 243-251. DOI: 10.12691/ajams-3-6-5
Pub. Date: November 23, 2015Views: 13480Downloads: 11748
Open AccessArticle
A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 252-256. DOI: 10.12691/ajams-3-6-6
Pub. Date: November 27, 2015Views: 3793Downloads: 2614
Open AccessConference
Application Bayesian Approach in Tasks Decision-Making Support
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 257-262. DOI: 10.12691/ajams-3-6-7
Pub. Date: December 02, 2015Views: 4444Downloads: 3236